# SDR JJBA2010321108

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 26,560 hours, 37,026 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Part serial: 237
- Condition: Faulted
- Location: Mlg
- Part time: 24,252 hours, 33,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG UNSAFE LIGHT ILLUMINATED AFTER EXTENSION. CREW CYCLED GEAR WITH NO DEFECTS NOTED. TRUCKS WENT OUT VIA ATC DIRECTION, PIC DID NOT DECLARE AN EMERGENCY. BROUGHT ACFT TO THE HANGAR AND JACKED IT. INSPECTED LANDING GEAR. NOTED FAULT ON PSEU. R & R PSEU.  CYCLED GEAR MULTIPLE TIMES INCLUDING ALTERNATE EXTENSION WITH NO FURTHER DEFECTS NOTED.
